# SDR CALA2013112193171

- Difficulty date: November 16, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 92,997 hours, 10,328 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT ABOVE UPPER DECK STAIR LIGHT INTENSITY VERY WEAK.  BATTERY DISCHARGE RAPIDLY, ADJUSTED & TESTED.  OPERATIONS CHECKED OK.
